# SDR 20000907SH034

- Difficulty date: April 17, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N3208Q
- Make and model: Cessna 401
- Aircraft serial: 4010008
- System (JASC): 2822 · Fuel Boost Pump
- Part: Transfer Pump
- Part number: 476411
- Condition: Failed
- Location: Tip Tank
- Part time: 368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS ONLY ONE OF MANY INCIDENTS.  THESE PUMPS ARE REPEATEDLY FAILING AROUND 300 OR LESS HOURS.  INSTALLED ON 11-15-99.  FAILED ON 4-17-00.  (X)
